• Content count

  • Joined

  • Last visited

Community Reputation

1 Neutral

About thatainthay

  • Rank
    New Member

thatainthay's Activity

  1. thatainthay added a post in a topic Ordered To Stop Accutane After 1 Month   

    Hey guys, thanks for the thoughts.

    For Moonlight, it has been about 3-4 days since I stopped the medication. I can safely say it was definitely Accutane, considering I feel about 20% better every day. My breathing and swallowing are back to normal, my heartbeat I still notice in bed and a little twitching in the chest area, but every night I go to sleep it feels less noticable than the previous one. I have been working on focusing more as well.

    Of course, not to bring any negativity here, but I happened to see today in the mirror that I have two little things forming under the skin. Nothing too big, but definitely the first stuff since before taking Accutane. It has me a little frustrated today, but I'm gonna keep moving on.

    I have a follow-up with dermatologist in about 3 weeks to exhaust any other options. He said the only drug he can see that I haven't used is Keflex, but he would most likely just cycle me on an old drug in hopes it works again now months or years later... which I have already tried (using same drug again) in the past with failure.

    We shall see.
    • 0
  2. thatainthay added a post in a topic Ordered To Stop Accutane After 1 Month   

    They did in test my thyroid, which from what I understand nothing came back abnormal. I guess, looking back at my pre-Accutane life 1 month ago, some people could maybe say I am a little fidgety but nothing concerning, if I did have a low level anxiety already, it never has been a problem to myself or others around me. I am guessing the drug somehow took that and just amplified it by 100, which created the other physical symptoms that were too much to bare.

    I guess the only thing I can do now is look forward and try to stay positive. Maybe I'll be lucky and the 1 month on 40mg will at least have done something for some period of time moving forward... If not, I am wondering if I will just be forced to live with the reality of stubborn acne that leaves long-fading red marks (5+ years). I think I really have been through everything else IE anti biotics, topicals, and natural methods/diets.

    It's scary how much acne can tear down even the most confident of us and we wish for better so badly we do near anything. Whenever I feel better, as in right now as I type this, I feel as if I should continue the drug and be strong and move forward to go through the course and that I can get over these hurdles. Then, the second I struggle breathing or have a very serious physical symptom, the only thing in the world I can think about is stopping.

    We really push ourselves to the limit for what the mirror shows us.

    For any readers out there who went through Accutane without any serious sides, you are blessed and lucky!
    • 1
  3. thatainthay added a topic in Prescription acne medications   

    Ordered To Stop Accutane After 1 Month
    Hey everyone, some of you may recall my last post in which I talked about being on Accutane for one month and experiencing slow-swallowing issues, a heartbeat that was racing on and off, and a tightness in chest or shortness of breath.

    The verdict after a primary doctor visit and a few conversations with my dermatogist is that the 40mg pills were creating some real anxiety, something I haven ever experienced before, that was leading to risky physical symptoms. I fought hard to keep using the drug and tried many things to relax, but the symptoms were becoming too scary. He felt it was too much adding up, and it was really becoming a roller coaster for me, so I was told to stop the medication and try only a gentle cleanser on my face for the next few weeks before re evaluating.

    I guess I am just posting this as a message of frustration and sadness. I've had 10 years of acne issues and been on every antibiotic and topical on the market. I got health insurance just for Accutane. The first 3 weeks were great (dry skin and chapped lips is manageable), but after that the 4th and 5th week things were becoming pretty alarming and too hard to focus.

    I guess my question is, who else here had to stop Accutane short? If so, how did things go afterwards? Did you end up going to an old regimen or changing things or trying nothing at all... How did you move forward?

    Right now, I have zero actives, just a couple bump-like cystic things that haven't really went down or went away in months and months but aren't really noticeable.

    It's so disappointing to move forward in fear of more breakouts and red marks that last years.

    Onward bound.

    • 6 replies